MathSciNet Relay Station
MathSciNet bibliographic data
MR2789582 (2012e:60139) 60G52 (60G70)
Kuznetsov, Alexey On extrema of stable processes. Ann. Probab. 39 (2011), no. 3, 1027–1060.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement